# SDR HNAA0500058

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 34,163 hours, 37,707 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249050
- Part serial: 850231
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 33,705 hours, 37,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 OIL PRESSURE GAGE FLUCTUATING TO JUST BELOW 55.  NO OIL PRESSURE WARNING LIGHT.  ACCOMPLISHED ABNORMAL CHECK LIST OIL PRESSURE STABILIZED AT 55.  FOUND OIL LEAK BELOW NR 1 PCU.  OIL LEVEL DOWN.  REMOVED AND REPLACED NR 1 PCU.
